Open Access
Translator Disclaimer
October, 1981 A Note on Regular Conditional Probabilities in Doob's Sense
D. Ramachandran
Ann. Probab. 9(5): 907-908 (October, 1981). DOI: 10.1214/aop/1176994321

Abstract

It is pointed out that an example due to J. Pachl shows the nonexistence of regular conditional probabilities in Doob's sense when the underlying space is a perfect probability space. This answers a question of Sazonov.

Citation

Download Citation

D. Ramachandran. "A Note on Regular Conditional Probabilities in Doob's Sense." Ann. Probab. 9 (5) 907 - 908, October, 1981. https://doi.org/10.1214/aop/1176994321

Information

Published: October, 1981
First available in Project Euclid: 19 April 2007

zbMATH: 0471.60003
MathSciNet: MR628886
Digital Object Identifier: 10.1214/aop/1176994321

Keywords: 2813 , 2825 , continuous measure , perfect measure , regular conditional probability

Rights: Copyright © 1981 Institute of Mathematical Statistics

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.9 • No. 5 • October, 1981
Back to Top